Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 9 > Common Fixed Point Theorem in Semi-Metric Space...
< Back to Volume

Common Fixed Point Theorem in Semi-Metric Space with Compatible Mapping of Type (E)

Full Text PDF

Abstract:

In this paper, we establish a common fixed point theorem in semi-metric space with compatible mapping of type (E) which improves and extends similar known results in the literature.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 9)
Pages:
49-52
Citation:
U. Rajopadhyaya et al., "Common Fixed Point Theorem in Semi-Metric Space with Compatible Mapping of Type (E)", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 49-52, 2014
Online since:
August 2014
Export:
Distribution:
References:

M. Aamri and D. El. Moutawakil, Common fixed points under contractive conditions in symmetric space, Appl. Math. E-Notes, 3(2003), 156-162.

I. D. Arandelovic, D. S. Petkovic, A note on some fixed point results, Appl. Math. E- Notes, 9(2009), 254-261.

S. H. Cho, G .Y. Lee, and J. S. Bae, On concidence and fixed point theorems in symmetric space, Hindawi publishing corporation 10(2008), 9 pages.

M. Cicchese, Questioni di comptetezza e contrazioni in spazi metrici generalization Boll. Un. Mat. Italy., 13-A 5(1976), 175-179.

M. Fr´echet, Sur quelques points du calcul fonctionnel, Rend. Circ. Mat. Palermo 22 (1906) 1-74.

T. L. Hicks, B. E. Rhoades, Fixed point theory in symmetric space with applications to probabilistic space, Nonlinear Analysis, 36(1999), 331-334.

M. Imdad and Q. H. Khan, Six mappings satisfying a rational inequality, Radovi Matematicki, 9(1999), 251-260.

M. Imdad, J. Ali, and L. Khan, Coincidence and fixed points in semi-metric spaces under strict conditions, J. Math. Anal. Appl. 320(2006), 352-360.

M. Imdad and J. Ali, Common fixed point theorems in semi-metric space employing a new implicit function and common property (E.A. ), Bull. Belgium Soc. Simon Stevin, 16(2009), 421-433.

K. Jha, R. P. Pant and K. B. Manandhar, A common fixed point theorem for compatible mappings of type (E) in metric space, Internat. J. Application and Applied Mathematics. (To Appear).

G. Jungck, Compatible mappings and common fixed point, Internat. J. Math. Sci., 9(1986), 771-779.

K. Menger, Untersuchungen uber allgemeine, Math Annalen, 100(1928), 75-163.

R. P. Pant, Common fixed point of non-commuting mappings, J. Math. Anal. Appl. 188(1994), 436-440.

M. R. Singh and M. Y. Singh Compatible mappings of type (E) and common fixed point theorems of Meir-Keeler type, Internat. J. Math. Sci. & Engg. Appl. 1 2 (2007), 299-315.

W. A. Wilson, On semi-metric space, American .J. Math, 53(1931), 361-373.

Show More Hide
Cited By:
This article has no citations.